Alert archive / New Mexico / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 166, NWS Albuquerque, NM

June 24, 2014Colfax County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 24, 2014, 7:16 PM MDT for Colfax County, New Mexico. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 24, 2014, 7:16 PM MDT (01:16 UTC)
Expired
Jun 24, 2014, 7:45 PM MDT
In force
29 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon

County Colfax County, NM

The radar

The Pueblo radar (KPUX), 215 km from the middle of the area, began a volume at 01:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 24, 2:11 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 1.3 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2014-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2014-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4322 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

248 
WUUS55 KABQ 250116
SVRABQ
NMC007-250145-
/O.NEW.KABQ.SV.W.0166.140625T0116Z-140625T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
716 PM MDT TUE JUN 24 2014

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL COLFAX COUNTY IN NORTHEAST NEW MEXICO

* UNTIL 745 PM MDT

* AT 713 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...
  AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED
  NEAR MAXWELL...OR ABOUT 12 MILES NORTH OF SPRINGER...AND MOVING
  EAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL CENTRAL COLFAX COUNTY...

THIS WILL IMPACT INTERSTATE 25 BETWEEN MILE MARKERS 417 AND 433...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. PREPARE FOR DAMAGING WINDS...LARGE HAIL
AND FREQUENT CLOUD TO GROUND LIGHTNING.

&&

LAT...LON 3666 10434 3632 10440 3645 10468 3663 10462
TIME...MOT...LOC 0116Z 276DEG 9KT 3654 10458

$$

SHOEMAKE
1 follow-up statement
703 
WWUS55 KABQ 250132
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
732 PM MDT TUE JUN 24 2014

NMC007-250145-
/O.CON.KABQ.SV.W.0166.000000T0000Z-140625T0145Z/
COLFAX NM-
732 PM MDT TUE JUN 24 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM MDT
FOR CENTRAL COLFAX COUNTY...

AT 727 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR MAXWELL...OR ABOUT 8 MILES NORTH OF SPRINGER...MOVING
SOUTHEAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL COLFAX COUNTY...

THIS WILL IMPACT INTERSTATE 25 BETWEEN MILE MARKERS 417 AND 428...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
TUESDAY EVENING FOR NORTHEAST NEW MEXICO.

&&

LAT...LON 3657 10464 3659 10436 3632 10440 3645 10468
TIME...MOT...LOC 0132Z 310DEG 8KT 3648 10455

$$

SHOEMAKE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 5:28 PM MDT, 1 hour 48 minutes earlier.

Area forecast discussion, Jun 24, 5:28 PM MDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
528 PM MDT TUE JUN 24 2014

.AVIATION...
00Z TAF CYCLE
SCT SHRA WITH ISOLD TSRA EAST SLOPES CENTRAL MT CHAIN EASTWARD
WITH WLY FLOW ALOFT. MVFR CIGS/VSBY POSSIBLE IN TSRA WITH HAIL AND
WIND GUSTS TO AROUND 45KT. POTENTIAL FOR LCL MVFR CIGS EAST SLOPES
CENTRAL MT CHAIN TO THE TEXAS BORDER AFT 06Z WITH LOW LEVEL
EASTERLY GRADIENT...ALTHOUGH PRECIPITATION POTENTIAL EXPECTED TO
DIMINISH. RGV WESTWARD...DRY WITH SCT AOA 150...POTENTIAL FOR
BRIEF PERIOD OF EASTERLY WINDS GUSTING TO AROUND 25KT THROUGH
CANYONS 02-06Z.

&&

.PREV DISCUSSION...233 PM MDT TUE JUN 24 2014...
.SYNOPSIS...
ANOTHER ACTIVE DAY OF WEATHER WITH SHOWERS AND THUNDERSTORMS
FIRING OVER THE CENTRAL MOUNTAINS AND MOVING ONTO THE EASTERN
HIGHLANDS. AS STORMS MOVE INTO A MORE MOIST AND UNSTABLE
ENVIRONMENT THEY WILL STRENGTHEN AND COULD TURN SEVERE IN THE
NORTHEAST. A STORM MOVING ONTO THE CA COAST WILL PASS BY TO OUR
NORTH LATE IN THE WEEK. INCREASING WESTERLY FLOW ALOFT WILL SCOUR
OUT SOME OF THE REMNANT MOISTURE FROM THE RECENT CONVECTION. THIS
WILL LEAD TO A GRADUAL DRYING TREND THE NEXT FEW DAYS. THEN HIGH
PRESSURE WILL BUILD INTO NM FROM THE SOUTHWEST THIS WEEKEND INTO
EARLY NEXT WEEK. A BACKDOOR COLD FRONT COULD BRING AN UPTICK IN
MOISTURE ACROSS THE EAST ON TUESDAY.

&&

.DISCUSSION...
STORMS FIRING AGAIN THIS AFTERNOON BUT FOR THE MOST PART HAVE BEEN
FAIRLY TAME. AS THEY CONTINUE EAST THEY WILL MOVE INTO A BETTER
ENVIRONMENT OF MOISTURE AND INSTABILITY...ESPECIALLY IN THE NW.
WILL CARRY MENTION OF SEVERE STORMS IN COLFAX...UNION...MORA...SAN
MIGUEL AND HARDING COUNTIES THROUGH THIS EVENING. MEANWHILE THE
WEST WILL REMAIN DRY. CUMULUS NOT BUILDING AS WELL OVER THE GILA
REGION THIS AFTERNOON AS IT DID YESTERDAY.

MOSTLY ISOLATED POPS ACROSS FOR THE EAST WEDNESDAY AFTERNOON AND
EVENING. OVERALL COVERAGE AND INTENSITY SHOULD BE LESS THAN RECENT
DAYS. THE WEST WILL REMAIN DRY AS WILL MUCH OF THE CENTRAL AREAS.
TEMPERATURES WILL REMAIN SEASONABLY VERY WARM...CLOSE TO OR A
LITTLE ABOVE NORMAL.

WESTERLY FLOW ALOFT AHEAD OF A TROUGH OF LOW PRESSURE WILL INCREASE
THURSDAY THROUGH FRIDAY AND HELP TO REMOVE SOME OF THE MOISTURE IN
THE AIR. THIS WILL MEAN LESS CONVECTION ACROSS THE FORECAST AREA...
CONFINED TO THE FAR NORTHEAST AND NEAR THE TX BORDER. TEMPERATURES
WILL CLIMB A FEW MORE DEGREES THURSDAY ALL AREAS...THEN DROP SOME
IN THE WEST ON FRIDAY AS WE BEGIN TO FEEL THE IMPACTS OF THE SHORT
WAVE TROUGH.

HIGH PRESSURE ALOFT WILL GRADUALLY BUILD THIS WEEKEND INTO EARLY
NEXT WEEK WITH MOSTLY DRY AND VERY WARM CONDITIONS. A SHORT WAVE
TROUGH PASSING WELL TO OUR NORTH MONDAY WILL DROP A COLD FRONT
INTO EASTERN NM NEXT TUESDAY OR TUESDAY NIGHT...BRINGING A FRESH
BATCH OF MOISTURE TO AT LEAST THE EAST. THIS WILL PROVIDE AN
OPPORTUNITY FOR MORE CONVECTION. CHJ

&&

.FIRE WEATHER...
DRY CONDITIONS PREVAIL WEST OF THE CENTRAL MOUNTAINS TODAY.  NO
STORM ACTIVITY EXPECTED ACROSS THIS AREA THROUGH THE FORECAST
PERIOD.  HOWEVER...A SLIGHT CHANCE FOR WETTING SHOWERS AND
THUNDERSTORMS EXISTS TODAY AND TOMORROW EAST OF THE CENTRAL
MOUNTAINS AND ACROSS THE EASTERN PLAINS.  EXPECT STORMS TO INITIATE
ON THE EAST SLOPES OF THE NORTHERN AND CENTRAL MOUNTAINS THEN TRACK
EAST ON TO THE EASTERN PLAINS AND HIGHLANDS.  ONLY ISOLATED
AFTERNOON STORM COVERAGE EXPECTED TODAY AND TOMORROW IN THESE
AREAS.

THURSDAY AND FRIDAY WEST TO SOUTHWEST WINDS ALOFT INCREASE AS A
UPPER LEVEL TROUGH PASSES THROUGH THE AREA.  THE INCREASE IN
WINDS...WARMER THAN NORMAL TEMPERATURES...AND MIN RH VALUES
DECREASING TO SINGLE DIGITS AND TEENS AREAWIDE WILL CAUSE CRITICAL
FIRE CONDITIONS TO TREND UPWARD THURSDAY...FRIDAY...AND SATURDAY.
THE PEAK DAY FOR CRITICAL FIRE CONDITIONS APPEARS TO BE FRIDAY WITH
SUPER HAINES AND RED FLAG CRITERIA DEVELOPING FOR SEVERAL HOURS
ACROSS CENTRAL...SOUTH CENTRAL AND NORTHEAST AREAS OF NEW MEXICO.

VENT RATES GOOD TO EXCELLENT TODAY THROUGH SATURDAY ACROSS THE
ENTIRE FORECAST AREA.  OVERNIGHT RH RECOVERY VALUES ARE TRENDING
DOWNWARD ACROSS THE FORECAST AREA.  OVERNIGHT RH RECOVERIES ARE
GOOD IN THE EASTERN PLAINS BUT TREND TO POOR TO FAIR MID-TO-LATE
WEEK. OVERNIGHT RH RECOVERIES REMAIN POOR WEST OF THE CENTRAL
MOUNTAINS THROUGH THE FORECAST PERIOD.

NEXT WEEK FROM TUESDAY THROUGH FRIDAY...EXTENDED RANGE MODELS
CONTINUE TO TREND TOWARDS THE BUILDING OF A UPPER LEVEL SUBTROPICAL
HIGH OVER THE FOUR CORNERS REGION.  THIS PATTERN WOULD ALLOW FOR
INCREASED MOISTURE INFLUX INTO THE REGION...ALLOWING FOR A MORE
WIDESPREAD INCREASING IN WETTING RAINS. 01

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jun 24, 6:23 AM MDT, 12 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
623 AM MDT TUE JUN 24 2014

NMZ501>540-251200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
623 AM MDT TUE JUN 24 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE FAR
NORTHEAST PLAINS AND HIGHLANDS OF NEW MEXICO THIS AFTERNOON AND
EVENING. THE FOCUS FOR SEVERE WEATHER WILL BE PRIMARILY NEAR AND
EAST OF A LINE FROM CAPULIN TO AMISTAD. THE MAIN THREATS ARE VERY
LARGE HAIL ONE TO TWO INCHES IN DIAMETER AND POTENTIALLY DAMAGING
STRAIGHT LINE WINDS IN EXCESS OF 70 MPH. TORRENTIAL DOWNPOURS WILL
OCCUR. OUTSIDE THE NORTHEAST CORNER OF THE STATE...THUNDERSTORMS
ARE ALSO EXPECTED ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN
WHERE A FEW STRONG STORMS ARE LIKELY PRODUCING HAIL UP TO NICKEL
SIZE AND WIND GUSTS UP TO 50 MPH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ISOLATED STRONG TO SEVERE STORMS WILL AGAIN BE POSSIBLE ACROSS FAR
NORTHEAST NEW MEXICO AS WELL AS ALONG THE NEW MEXICO TEXAS STATE
LINE DURING THE AFTERNOON AND EVENING HOURS OF WEDNESDAY...THURSDAY
AND FRIDAY. HOWEVER...THE OVERALL COVERAGE AND INTENSITY OF STORMS
WILL SHARPLY DECREASE AFTER THIS EVENING.

THE OTHER CONCERN FOR MID TO LATE WEEK WILL BE MUCH DRIER AND
UNSTABLE CONDITIONS ACROSS THE WEST AND ESPECIALLY THE NORTHWEST
HALF OF NEW MEXICO WHERE GUSTY AFTERNOON AND EVENING WINDS WILL
TURN MORE NOTICEABLE THURSDAY INTO FRIDAY. THIS MAY RESULT IN
LOCALIZED FIRE WEATHER CONCERNS DURING THE SECOND HALF OF THE
WEEK.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY
FLOODING OR SEVERE WEATHER THROUGH THE NATIONAL WEATHER SERVICE
ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING
1.888.386.7637.

41

In the hours before

Special weather statement, Jun 24, 3:14 PM MDT, 4 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
314 PM MDT TUE JUN 24 2014

NMZ537>539-242130-
CHAVES COUNTY PLAINS-DE BACA COUNTY-EASTERN LINCOLN COUNTY-
314 PM MDT TUE JUN 24 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LINCOLN...NORTHERN
CHAVES AND SOUTHWESTERN DE BACA COUNTIES THROUGH 330 PM MDT...

AT 312 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF MESA...OR ABOUT 41 MILES
SOUTHWEST OF FORT SUMNER...MOVING EAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

AREAS AFFECTED BY THIS STORM INCLUDE...HIGHWAY 285 BETWEEN MESA AND
RAMON.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
TUESDAY EVENING FOR NORTHEAST NEW MEXICO.

&&

LAT...LON 3426 10456 3391 10458 3397 10491 3409 10497
      3421 10489
TIME...MOT...LOC 2114Z 269DEG 19KT 3408 10475
Special weather statement, Jun 24, 3:36 PM MDT, 3 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
336 PM MDT TUE JUN 24 2014

NMZ537-242200-
DE BACA COUNTY-
336 PM MDT TUE JUN 24 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DE BACA COUNTY
THROUGH 400 PM MDT...

AT 330 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES NORTH OF MESA...OR ABOUT 33 MILES
SOUTHWEST OF FORT SUMNER...MOVING NORTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

AREAS AFFECTED BY THIS STORM INCLUDE...RAMON ROAD AND DUNLAP ROAD.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
TUESDAY EVENING FOR NORTHEAST NEW MEXICO.

&&

LAT...LON 3405 10440 3402 10475 3406 10479 3408 10479
      3409 10483 3412 10486 3423 10481 3439 10450
TIME...MOT...LOC 2135Z 244DEG 14KT 3417 10466

GUYER
Special weather statement, Jun 24, 4:01 PM MDT, 3 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
401 PM MDT TUE JUN 24 2014

NMZ537-242215-
DE BACA COUNTY-
401 PM MDT TUE JUN 24 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DE BACA COUNTY THROUGH
415 PM MDT...

AT 354 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES WEST OF YESO...OR ABOUT 28 MILES EAST OF
VAUGHN...MOVING EAST AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

AREAS AFFECTED BY THIS STORM INCLUDE...HIGHWAY 60 FROM YESO WEST TO
THE GUADALUPE AND SAN MIGUEL COUNTY LINE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
TUESDAY EVENING FOR NORTHEAST NEW MEXICO.

&&

LAT...LON 3457 10460 3435 10462 3440 10484 3447 10488
      3454 10483
TIME...MOT...LOC 2201Z 264DEG 11KT 3448 10471

GUYER
Special weather statement, Jun 24, 4:03 PM MDT, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
403 PM MDT TUE JUN 24 2014

NMZ537-242215-
DE BACA COUNTY-
403 PM MDT TUE JUN 24 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DE BACA COUNTY THROUGH
415 PM MDT...

AT 354 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES WEST OF YESO...OR ABOUT 28 MILES EAST OF
VAUGHN...MOVING EAST AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

AREAS AFFECTED BY THIS STORM INCLUDE...HIGHWAY 60 NEAR YESO.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
TUESDAY EVENING FOR NORTHEAST NEW MEXICO.

&&

LAT...LON 3457 10460 3435 10462 3440 10484 3447 10488
      3454 10483
TIME...MOT...LOC 2201Z 264DEG 11KT 3448 10471

GUYER
Special weather statement, Jun 24, 4:34 PM MDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
434 PM MDT TUE JUN 24 2014

NMZ533-242300-
GUADALUPE COUNTY-
434 PM MDT TUE JUN 24 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GUADALUPE COUNTY THROUGH
500 PM MDT...

AT 430 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF PASTURA...OR ABOUT 20 MILES
NORTHEAST OF VAUGHN...MOVING SOUTHEAST AT 10 MPH.

FUNNEL CLOUDS ARE POSSIBLE WITH THIS STORM. HAIL UP TO ONE-HALF INCH
IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM.

AREAS AFFECTED BY THIS STORM INCLUDE...PINTADA AND SAN IGNACIO.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
TUESDAY EVENING FOR NORTHEAST NEW MEXICO.

&&

LAT...LON 3490 10482 3472 10507 3484 10520 3495 10518
      3501 10504
TIME...MOT...LOC 2234Z 303DEG 7KT 3486 10505

GUYER
Special weather statement, Jun 24, 6:40 PM MDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
640 PM MDT TUE JUN 24 2014

NMZ528-250115-
FAR NORTHEAST HIGHLANDS-
640 PM MDT TUE JUN 24 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COLFAX COUNTY THROUGH 715
PM MDT...

AT 637 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES WEST OF MAXWELL...OR ABOUT 14 MILES NORTH
OF SPRINGER...MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

AREAS AFFECTED BY THIS STORM INCLUDE...MAXWELL AND MAXWELL NATIONAL
WILDLIFE REFUGE.

THIS WILL IMPACT INTERSTATE 25 BETWEEN MILE MARKERS 421 AND 435...

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
TUESDAY EVENING FOR NORTHEAST NEW MEXICO.

&&

LAT...LON 3664 10442 3642 10444 3647 10473 3661 10469
      3666 10445
TIME...MOT...LOC 0040Z 269DEG 13KT 3656 10463

SHOEMAKE

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 6:40 PM MDTSpecial Weather StatementABQColfax35 min
Jun 24, 7:46 PM MDTSevere Thunderstorm WarningABQColfax29 min
Jun 25, 5:38 AM MDTSpecial Weather StatementABQHarding37 min
Jun 25, 1:20 PM MDTSpecial Weather StatementABQ25 min
Jun 25, 2:47 PM MDTSpecial Weather StatementABQLincoln28 min
Jun 25, 2:53 PM MDTSevere Thunderstorm WarningABQLincoln67 min
Jun 25, 3:18 PM MDTFire Weather WatchABQCibola, McKinley, Sandoval, San Juan23 hr
Jun 25, 4:08 PM MDTAreal Flood AdvisoryABQLincoln82 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.